# SDR V6NA20130909001

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N296L
- Make and model: Lear 60LEAR
- Aircraft serial: 296
- Aircraft time: 4,499 hours, 3,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 270213
- Part serial: 0152
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMELLED A PETROLEUM TYPE ODOR.  CLIMB OUT DURING DEPARTURE, TRIED BLEED AIR FUNCTIONS TO ISOLATE THE ODOR.  TURNED ON HEAT IN CABIN AND SAW SMOKE COMING FROM VENTS.   RETURNED TO AIRPORT.  TURNED OFF HEAT AND SMOKE STOPPED.  NO INDICATION OR IMMEDIATE THREAT OF FIRE.   LANDED WITHOUT INCIDENT AND TAXIED INTO THE RAMP.  DETERMINED HYDRAULIC REGULATOR TO BE LEAKING.  REPLACED HYDRAULIC REGULATOR.  VERIFIED NO LEAKS AND NO SMOKE ON POST MX OPS CHECKS.
